# SDR YENA2021111200764

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55104
- Aircraft time: 1,082 hours, 392 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: Illuminated
- Location: Stabilator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6126, SAT-BOS. DESCENDING THROUGH 11,000' "STAB TRIM FAIL" EICAS. ECL COMPLETED. NORMAL LANDING. ; (SUPPLEMENTAL INFORMATION TO FOLLOW)
